# SDR P5CA2019011700014

- Difficulty date: January 17, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 14,084 hours, 4,010 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Loose
- Location: Fire Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENGINE FIRE LP1  STATUS MSG APPEAR ON GROUND. ( TRANSFER TO MDDR # 106044 PER MEL 26-11-01-01 CAT C. PERFORMED FIM 26-11 F/T 804 FOUND AVOLS CARD M683 LOOSE MAKE SURE RESISTANCE BETWEEN PIN / 20 AND 21 0N M68 IS 11.7 OHM INSULATION BETWEEN PIN 18 AND 21 IS 2.47 OHM AND PIN 18 AND 20 2.64 / OHM WITHIN TABLE B LIMITATION REINSTALL FIRE DETECTION CARD M683 FIRE TEST NORMAL IAW AMM / 26-11-01-01 MDDR CLOSED PLACARD REMOVED. )
